Inequalities for fixed points of the subclass P(j,λ,α,n) of starlike functions with negative coefficients

Hukmi Kiziltunc and Huseyin Baba

Abstract


We consider the subclass $% P(j,\lambda ,\alpha ,n)$ of starlike functions with negative coefficients by using the differential $D^{n}$ operator and functions of the form $% f(z)=z-\sum\limits_{k=j+1}^{\infty }a_{k}z^{k}$ which are analytic in the open unit disk. We examine the subclass $P(j,\lambda ,\alpha ,n$,$z_{0})$ for which $f(z_{0})=z_{0}$ or $f^{^{\prime }}(z_{0})=1$, $z_{0}$ real. We determine coefficient inequalities for functions belonging to the class $% P(j,\lambda ,\alpha ,n$,$z_{0}).$ As special cases, the results of our paper reduce to Silverman [1].

Full Text: PDF

How to Cite this Article:

Hukmi Kiziltunc and Huseyin Baba, Inequalities for fixed points of the subclass P(j,λ,α,n) of starlike functions with negative coefficients, Advances in Fixed Point Theory, Vol 2, No 2 (2012), 197-202

Copyright © 2012 Hukmi Kiziltunc and Huseyin Baba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.